# SDR IPXA2024010467379

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 19,983 hours, 2,966 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 0A25402090A25402
- Part serial: NSN
- Condition: Leaking
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ENTERING COCKPIT FOUND WATER DRIPPING FROM ABOVE THE L1 WINDOW ON THE CAST SPAT CUSHION FROM THE AREA NEAR THE HEAT SENSORS FOUND WATER DRIPPING OUT OF OVERHEAD HATCH AND DRIPPING ON CAPTAIN SEAT. CLEANED AND LUBED OVHD HATCH IAW AMM 52-21-01-820-801 REV 43. CHECKED SATIS. REPLACED CAPT SEAT CUSHION AND COVER IAW AMM 25-11-01-404-031 REV 43. CHECKED SATIS.
